• نام و نام خانوادگی
    • علی عبادیان
  • مدرک تحصیلی
    • دکتری آنالیز
  • درجه علمی
    • استاد
  • بخش مربوطه
    • گروه ریاضی
  • ایمیل
 بیوگرافی کوتاه           
         
     رزومه آموزشی و پژوهشی
English CV
تحصیلات/دوره های دانشگاهی (3)
مقالات ژورنال (61)
مقالات و خلاصه مقالات ارائه شده در همايش ها (14)
پروژه های تحقیقاتی (2)
پایان نامه ها (1)
   
  • نام و نام خانوادگی
  • علی عبادیان
  • مدرک تحصیلی
  • دکتری آنالیز
  • درجه علمی
  • استاد
  • بخش مربوطه
  • گروه ریاضی
 
 
 
         
     رزومه آموزشی و پژوهشی

تحصیلات/دوره های دانشگاهی (3)

1-دکتری، 1375، ریاضی- آنالیز،تهران- دانشگاه خوارزمی.

2-کارشناسی ارشد، 1372، ریاضی-آنالیز،تهران- دانشگاه خوارزمی.

3-کارشناسی، 1368، ریاضی،ارومیه.
مقالات ژورنال (61)

1-.

2- On a certain classes of meromorphic functions with positive coefficients. [[Corrected title: On certain classes of meromorphic functions with positive coefficients]] J. Math. Anal. 7 (2016)، no. 6، 109117..

3- Stability for certain class of multivalent functions. J. Comput. Sci. Appl. Math. 2 (2016)، no. 1، 110.

4- $(\theta، \phi)^*$-derivations on complex semi-prime Banach $*$-algebras. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 62 (2016)، no. 2، vol. 1، 461466.

5- Some properties of analytic functions related with Booth lemniscate. Acta Univ. Sapientiae Math. 10 (2018)، no. 1، 112124.

6- Polynomially bounded solutions of the loewner differential equation in several complex variables، Bulletin of the Iranian Mathematical Society، vol. 42، no. 3، pp. 521–537، 2016..

7- A Class of Nonlinear Integral Operators Preserving Subordination and Superordination، Bulletin of the Malaysian Mathematical Sciences Society، vol. 39، no. 3، pp. 1237–1247، 2016..

8- On subordination of some analytic functions، Siberian Mathematical Journal، vol. 57، no. 4، pp. 599–605، 2016..

9- On the subordination and superordination of strongly starlike functions، Mathematica Slovaca، vol. 66، no. 4، pp. 815–822، 2016..

10- Erratum to: Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces، Advances in Difference Equations، vol. 2016، no. 1، pp. 1، 2016..

11- Application of strong differential superordination to a general equation، Rocky Mountain Journal of Mathematics، vol. 47، no. 2، pp. 383–390، 2017..

12- Common best proximity point theorems on cone B-metric spaces over banach algebras، Gazi University Journal of Science، vol. 30، no. 2، pp. 159–172، 2017..

13- Joint spectrum of n-tuple of upper triangular matrices with entries in a unitall banach algebra، Mathematical Reports، vol. 19، no. 1، pp. 21–29، 2017..

14- An equivalent condition to the Jensen inequality for the generalized Sugeno integral، Journal of Inequalities and Applications، vol. 2017، pp. ، 2017..

15- Analysis of unsteady stagnation-point flow over a shrinking sheet and solving the equation with rational Chebyshev functions، Mathematical Methods in the Applied Sciences، vol. 40، no. 7، pp. 2610–2622، 2017..

16- Estimation Bounds for Nonlinear Integral of the Square of Concave Functions، Advances in Nonlinear Variational Inequalities، vol. 20، no. 2، pp. 13–28، 2017..

17- Sufficient inequalities for univalent functions، Iranian Journal of Mathematical Sciences and Informatics، vol. 12، no. 2، pp. 111–116، 2017..

18- Locally univalent approximations of analytic functions، Journal of Mathematical Analysis and Applications، vol. 453، no. 2، pp. 1005–1021، 2017..

19- Radius Problems for Some Subclasses of Analytic Functions، Complex Analysis and Operator Theory، vol. 11، no. 7، pp. 1639–1649، 2017..

20- The norm of pre-Schwarzian derivatives on bi-univalent functions of order α، Bulletin of the Iranian Mathematical Society، vol. 43، no. 5، pp. 1037–1043، 2017..

21- n-Jordan homomorphisms and pseudo n -Jordan homomorphisms on Banach algebras، Mediterranean Journal of Mathematics، vol. 14، no. 6، pp. ، 2017..

22- Set amenability for semigroups، Semigroup Forum، vol. 95، no. 3، pp. 555–568، 2017..

23- On reproducing property and 2-cocycles، Tamkang Journal of Mathematics، vol. 49، no. 2، pp. 143–153، 2018..

24- Volterra type operator on the convex functions، Hacettepe Journal of Mathematics and Statistics، vol. 47، no. 1، pp. 57–67، 2018..

25- Global Convergence Property of Scaled Two-Step BFGS Method، Mediterranean Journal of Mathematics، vol. 15، no. 1، pp. ، 2018..

26- Nonlinear integrals and Hadamard-type inequalities، Soft Computing، vol. 22، no. 9، pp. 2843–2849، 2018..

27- Hölder type integral inequalities with different pseudo-operations، Asian-European Journal of Mathematics، pp. ، 2018..

28- Univalence of Integral Operators on Neighborhoods of Analytic Functions، Iranian Journal of Science and Technology، Transaction A: Science، vol. 42، no. 2، pp. 911–915، 2018..

29- Reproducing kernel method in Hilbert spaces for solving the linear and nonlinear four-point boundary value problems، International Journal of Computer Mathematics، vol. 95، no. 10، pp. 2128–2142، 2018..

30- Generalized Jacobi reproducing kernel method in Hilbert spaces for solving the black-scholes option pricing problem arising in financial modelling، Mathematical Modelling and Analysis، vol. 23، no. 4، pp. 538–553، 2018..

31-ارجمندی نیا(دانشجوی دکتری)- علی عبادیان(استاد راهنمای اول)- رسول آقالاری(استاد راهنمای دوم), 2014, STARLIKENESS AND SHARPNESS RESULTS OF SPECIAL SUBCLASS OF ANALYTIC FUNCTIONS,The journal of mathematics and computer science.

32-Ismail Nikoufar, Ali Ebadian, Madjid Eshaghi Gordji, 2013, The simplest proof of Lieb concavity theorem,Advances in Mathematics.

33- 2010, On the Stability of J- Derivations,Journal of Geometry and Physics.

34- 2010, Approximately Left Derivations: AnAlternative Fixed Point Approach,Journal of Computational Analysis and Applications.

35- 2009, Convexity of a Family of Meromorphically Univalent Functions by Using Two Fixed Points,Applied Mathematics Letters.

36- 2009, On Certain Classes of Harmonic P-Valent Functions by Applying The Ruschewehy Derivatives,Faculty Sciences M.U.of nis.

37- 2009, On the Lipschitz Operator Algebras,Archivum Mathematicum.

38- 2009, Second Duals of Measure Algebras,European Journal of Pure and Applied Mathematics.

39- 2009, Univalence of Certain Linear Operators Defined by Hypergeometric Function,Journal of Inequalities and Applications.

40- 2009, Certain Subclasses of Convex Functions With Positive and Missing Coefficients by Using a Fixed Point,J.Nonlinear Sci. Appl.

41- 2009, Some Applications of the Generalized Bernardi-Libera-Livingston Integral Operator on Univalent Functions,Journal of Inequalities in Pure and Applied Mathematics.

42- 2008, An Iterative Method for Solving Fuzzy Nonlinear Equations in Banach Spaces,Appiled Mathematical Sciences.

43- 2008, Coefficient Inequalities for Certain Meromorphically P-Valent Functions,J. of Inequalities in pure and Applied Mathematics.

44- 2008, Inequalities for Meromorphically p-Valent functions,Journal of Inequalities in pure and Applied Mathematics.

45- 2008, Meromophically P-Valent functions Defined by Convolution and Linear Operator in Terms of Subordination,Korean Annals of.M.

46- 2008, Solving Systems of Fuzzy Nonlinear Equations in Banach Spaces,Int.J. of Math.Analysis.

47- 2008, Some Aspects of Linear operator on P- Valennt Meromorphic Functions,Korean Annals of.Math.

48- 2008, Study of Exact Solutions of Nonlinear Heat Equations,computatuona 1 & Applied .M.

49- 2008, Geometric Properties of Some Linear Operators Defined by Convolution,TAMKANG Journal of Mathematics.

50- 2008, Stability of a Functional Equation Deriving from Cubic and Quartic Functions,Hindawi publishing .C.

51- 2008, Some Aspects of Lipschitz Operators Algebras,Prceedings GFTA.

52- 2007, On the Homomorphisms of Some Real Banach Algebras,For East Journal of Applied Mathematics.

53- 2006, Module Topologies on Banach Algebras,Advances in Algebra and Analysis.

54- 2005, On the real banach function algebras,Mathemaatics and its Applications Advance.

55- 2005, The Carrier Space of a Real Group Algebra,Journal of Analysis and Applications.

56- 2004, Isomorphisms Between Certain Real Banach Spaces,International jornal of applie mathematics.

57- 2004, Real Group Algebras,Iranain Journal of Science and Technology.

58- 2004, Compact Endomorphisms in Lipschitz Algebras of Finitely Differentiable Functions,JOURNAL OF THE CHINESE CHEMICAL SOCIETY.

59- 2002, L-Lipschitz Algebras on Locally Compact Abelian Groups,Far East J.Math.Sci.

60- 0، New Coefficient Conditions for Functions Starlike with Respect to Symmetric Points،Serdica Math.

61- 0, Subclasses of Meromorphic Starlike Functions Connected to Multiplier Family,Australian Journal of Basic and Applied Sciences.
مقالات و خلاصه مقالات ارائه شده در همايش ها (14)

1- 1388, Application of Differential Subordination to Generalization of Kumatu Integral Operator,The 8th Seminar on Mathematical Analysis and its Applications.

2- 2008, Applications of a Linear Operator on P-Valent Meromorphic Functions,The Third International Conference on Mathematical Sciences.

3- 2005, Banach Algebras and their Aplications,Bordeaux,france.

4- 2005, Compact Endomorphisms of Real Lipschits Algebras,سی و پنجمین کنفرانس ریاضی ایران.

5- 2006, Compact Homomophisms of Certain Real Banach Function Algebras,37th Annual Iranaian Mathmatics Confcrence.

6- 2007, Flat and Biflat Modules Over Uniform Algebras,Abstract of papers of the 13th Algebre seminar.

7- 2008, Ideal Amenbility of Real Banach Algebras,39th Annual Iranian Mathematics Conference.

8- 2007, On the Real Lipschitz Algebras of Complex Functions and Real Lipschitz Operators,GFTA Conference.

9- 2007, P-Valent Meromorphic Functions with Alternating Coefficients based on Integral Operator,GFTA Conference.

10- 2007, Relations between Module Topologies and Arens Regularity of Banach Algebras,38th Annual Iranian Mathematics Conference, Zanjan, Iran.

11- 2008, Some Aspects of Multivalent Functions Defined by Jung - kim- Srivastava Integral Operator,39th Annual Iranian Mathematics Conference.

12- 2006, Some New Topologies on Banach Algebras,4th Iranian Geometery and Topology Seminar.

13- 2001, The Stone -Weierstrass Theorem in Real Lipschitz Algebras,Abstract of Papers of32nd AIMC.

14- 2008, Uniformly Starlike and Convex Univalent Functions by Using Certain Integral Operators,17th Seminar of Mathematical Analysis and its Application.
پروژه های تحقیقاتی (2)

1-علی عبادیان، - 2.سعید شمس، 1382، ایندومورفیسم های فشرده جبرهای باناخ حقیقی و جبرهای لیپشیتس حقیقی،دانشگاه ارومیه.

2-علی عبادیان، - 2.رامین نجفی قراجه 30%، 1387، حل دستگاه معادلات غیرخطی فازی در فضاهای باناخ،دانشگاه ارومیه.
پایان نامه ها (1)

1-محمد موسوي سمر، 1390، قضاياي ساندويج براي توابع تحليلي، تعريف شده به وسيله ي ضرب پيچشي، پایان نامه كارشناسي ارشد، استاد راهنما.